# SDR SWIA201024811

- Difficulty date: July 23, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 25,794 hours, 35,772 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 FUEL PANEL AFT STRINGER 81 IS CRACKED.  (C-CHECK)  REPAIRED PER SRM.
